MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 18 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 18 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Catalog Number 595015022
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A previously stented superficial femoral artery (sfa) was not calcified as it was stented.An abbott whisper wire was advanced, and laser treatment was performed.An abbott armada balloon was advanced and inflated to an unknown atmospheric pressure but ruptured.A jade balloon was advanced and inflated to 14 atm pressure and ruptured.During an attempt to remove the jade balloon, the jade balloon catheter fractured when it reached the proximal part of the stent.The shaft and half of the jade balloon was removed but the distal part of the jade balloon remained in vivo but was still on the guide wire.While trying to retrieve the distal part of the jade balloon, the wire was accidentally pulled out of position, leaving the distal part of the balloon in vivo.Attempts to rewire the sfa with a whisper wire, viper wire, astato wire were all unsuccessful.The distal part of the jade balloon was left in vivo.The procedure was deemed completed and the patient was stable.It is reported there was no complication.

Brand Name
JADE 18 OTW PTA BALLOON DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-8
CH   518038
MDR Report Key20045413
Report Number3003775186-2024-00304
Device Sequence Number15437158
Product Code LIT
UDI-Device Identifier06934955903786
UDI-Public(01)06934955903786(11)231111(17)251111(10)5955392310
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K202231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number595015022
Device Lot Number5955392310
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale